Hi. I am 57.After chemo and radiation treatment(36 daily visits) I started feeling side effects. My feet became very sensitive. When I step on anything it feels like a nail goes thru my feet . Is there any other drug to cure this? My doctor prescribed NEURONTIN.
I am on gabapentin 1200 mg for my nerve pain from my pinched nerves in my back and it works well with no side effects. It took me a few weeks to titrate up to a full dose (800 mg) and once there I was good and was able to sleep through the sharp pains in my legs and hips ( I have since increased 400 mg due to going back to work and being on feet all day). Gabapentin made me a tad tired at first, but after a few weeks I was all good. I was also told that it doesnt cause weight gain like Lyrica can, which is the other drug your doctor can prescribe. Lyrica is also a controlled substance and may interact with your other medications which may be why he did not prescribe it also. It is also far more expensive that gabapentin as well. I am extremely pleased with gabapentin, but I will just say that you have to give it time to get in your system and you have to be aware that you can go up to a very high dose on it if your initial dose (after titration) isnt enough.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 1 answer
Posted 24 Feb 2013 • 7 answers
Posted 9 May 2013 • 2 answers
Posted 13 Jul 2017 • 0 answers
Posted 24 Nov 2017 • 0 answers